PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On $n$-derivations and Relations between Elements $r^{n}-r$ for Some $n$

Volume 62 / 2014

Maciej Maciejewski, Andrzej Prószyński Bulletin Polish Acad. Sci. Math. 62 (2014), 29-42 MSC: 13C13, 13C05, 11E76. DOI: 10.4064/ba62-1-4

Abstract

We find complete sets of generating relations between the elements $[r]=r^n-r$ for $n=2^l$ and for $n=3$. One of these relations is the $n$-derivation property $[rs]=r^{n}[s]+s[r]$, $r,s \in R$.

Authors

  • Maciej MaciejewskiKazimierz Wielki University
    85-072 Bydgoszcz, Poland
    e-mail
  • Andrzej PrószyńskiKazimierz Wielki University
    85-072 Bydgoszcz, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image